BibTeX record: journals/cma/BreazBD10

download as .bib file

@article{DBLP:journals/cma/BreazBD10,
  author    = {Nicoleta Breaz and
               Daniel Breaz and
               Maslina Darus},
  title     = {Convexity properties for some general integral operators on uniformly
               analytic functions classes.},
  journal   = {Computers \& Mathematics with Applications},
  year      = {2010},
  volume    = {60},
  number    = {12},
  pages     = {3105--3107},
  url       = {http://dx.doi.org/10.1016/j.camwa.2010.10.012},
  doi       = {10.1016/j.camwa.2010.10.012},
  timestamp = {Wed, 03 Sep 2014 09:27:44 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/cma/BreazBD10},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}